# SDR SWIA2020080751639

- Difficulty date: May 22, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SURFACE HAS DENTS.    REPAIRED DENTS ON THE LT INBD FLAP, LOWER SURFACE IAW SRM. RESTORED FINISH TO REWORK AREA IAW SRM.
